MathSciNet Relay Station
MathSciNet bibliographic data
MR876097 68Q25
Woźniakowski, H. Information-based complexity. Annual review of computer science, Vol. 1, 319–380, Annual Reviews, Palo Alto, CA, 1986.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement